Jump to content

Search the Community

Showing results for tags 'numbness'.



More search options

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Bodybuilding Forum

  • General Forums
    • Welcome Lounge
    • General Conversation
    • About UK-Muscle
    • Personal Care & Health
    • Latest Offers
  • Bodybuilding Forums
    • Steroid and Testosterone information
    • Supplementation
    • Bodybuilding Shows
    • Muscle Research Peptides
    • Performance Enhancing Drugs
  • Training Journals
    • Member Journals
    • Competitive Journals
  • Diet & Nutrition
    • Food, Diet and Nutrition Info
    • Losing Weight
    • Gaining Weight
    • Recipes
    • Intermittent Fasting
  • Training Information
    • Getting Started
    • Advanced Bodybuilding
    • Form and Technique
    • Strength Training & Powerlifting
    • Natural Bodybuilding
    • Female Bodybuilding
    • Equipment
    • Strongman
    • Cardio & Fitness
    • Motivation & Sports Psychology
    • Injury Forum
  • Advertiser Forums
  • Mixed Martial Arts
    • MMA Forum
    • MMA Specific Training
    • Muay Thai & Boxing
  • Bug Reports and Website Issues

Calendars

  • Community Calendar

Found 1 result

  1. Hi guys, I've been on TRT now for several months. 200 mg / week of Test C with 1 mg / week of Anastrozole (Arimidex). I inject and ingest together twice a week; I cut the weekly dosage in half for each dosing. I'm under the supervision of an MD and get my blood work done every 10 weeks. Everything is fine. My estrogen, progesterone, prolactin, lipids, etc. are all normal. Some are at the high end of normal, but normal nonetheless. The only exception is my free testosterone which is twice the high end of normal. Within the past few days, I've begun experiencing numbness in my extremities. Specifically, I've experienced numbness in my fingers and lower lip. My left pinkie is practically useless. Have any of you experienced the same sort of thing on gear in general or TRT specifically? Is this a common side effect of testosterone use? Or is this the beginning of Lou Gehrig's disease? Am I going to end up like Stephen Hawking minus the 200 IQ?!?
×